# SDR AALA2000199

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LOWER SIDE OF UPPER CORD OF FLOORBEAM RBL 15 - RBL 19, AROUND NUTPLATES.  SM 1309.  REMOVED CORROSION PER SRM 51-10-3, ALODINED, PRIMED, REPAIRED FLOORBEAM RBL15 - RBL 19 PER SRM 53-03 FIG 20A AND AARD 51-60-00-05.  TST:  44,359 HOURS.  CYCLES:  24,074.   (X)
